Journal article icon

Journal article

SEQUENCES OF RATIONAL TORSIONS ON ABELIAN-VARIETIES

Abstract:

We address the question of how fast the available rational torsion on abelian varieties over ℚ increases with dimension. The emphasis will be on the derivation of sequences of torsion divisors on hyperelliptic curves. Work of Hellegouarch and Lozach (and Klein) may be made explicit to provide sequences of curves with rational torsion divisors of orders increasing linearly with respect to genus. The main results in §2) are applications of a new technique which provide sequences of hyperellipti...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01243919

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
INVENTIONES MATHEMATICAE
Volume:
106
Issue:
2
Pages:
433-442
Publication date:
1991-01-01
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
Source identifiers:
29233
Pubs id:
pubs:29233
UUID:
uuid:0231ccf2-3145-459c-ae47-7230eaf931d7
Local pid:
pubs:29233
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP